Can you overdose on Bach Flower Remedies? This is a question I am sometimes asked by people who are unfamiliar with Bach Flower Remedies. I answer with an emphatic ‘No’.
Bach Flower Remedies are totally safe and have no side effects and therefore Bach Flower therapy is a risk free system to use in self-healing. Even though 50% of the remedy stock bottle comprises of brandy acting as a very effective natural preservative, only 2 drops of this remedy will be used in a 30 ml bottle of spring water to make up a treatment bottle. The contents of this treatment bottle will be taken over a 3 week period so the alcohol content is almost negligible. Typically a treatment bottle may hold seven remedies comprising of 14 drops of the stock bottle remedies. If a young child were to consume the whole contents of a treatment bottle they will come to no harm, as the tiny amount of alcohol present in the bottle is too small to have any effect.
There are no plant parts present in any Bach Flower treatment and therefore there are no physical components of any concentration to constitute an overdose. The active elements of each Bach flower remedy is the floral vibration at which it spins, much like the protons and neutrons spinning around the nucleus of every atom of a substance. Science has shown that thoughts are an energetic entity now detectable by sophisticated imaging devices. It is only a question of time for science to catch up further and show the vibrational energy of emotions. Every emotion is preceded with a thought. The Bach Flower Remedies spin at their own particular vibrational level which helps harmonize the emotional energy that is otherwise functioning disharmoniously and causing disease.
We cannot overdose on Bach Flower Remedies as we cannot overdose on vibrational energy, yet this source of healing works without interfering with any drugs, meaning they can be safely taken alongside all conventional medication.